Hardy spaces of differential forms on riemannian manifolds

Pascal Auscher*, Alan McIntosh, Emmanuel Russ

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    149 Citations (Scopus)

    Abstract

    Let M be a complete connected Riemannian manifold. Assuming that the Riemannian measure is doubling, we define Hardy spaces H p of differential forms on M and give various characterizations of them, including an atomic decomposition. As a consequence, we derive the H p -boundedness for Riesz transforms on M, generalizing previously known results. Further applications, in particular to H functional calculus and Hodge decomposition, are given.

    Original languageEnglish
    Pages (from-to)192-248
    Number of pages57
    JournalJournal of Geometric Analysis
    Volume18
    Issue number1
    DOIs
    Publication statusPublished - Jan 2008

    Fingerprint

    Dive into the research topics of 'Hardy spaces of differential forms on riemannian manifolds'. Together they form a unique fingerprint.

    Cite this